# SDR VNAA202302271111

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 15,164 hours, 13,574 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303329
- Part serial: 16036H0752
- Condition: Arced
- Location: 200
- Part time: 15,164 hours, 13,574 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LH WINDOW HEAT CAUTION MESSAGE FLAGGED IN FLIGHT, WINDOW VISIBLY ARCING AT THE BOTTOM MULTIPLE TIMES. / REMOVED AND REPLACED LH WINDOW IAW CRJ 900 AMM 56-12-01-000/400-801-A01. OPS CHECKS AND LEAK CHECKS GOOD
